Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 367, NWS Fort Worth, TX

July 30, 2008Parker County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 30, 2008, 5:37 PM CDT for Parker County, Tarrant County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2008, 5:37 PM CDT (22:37 UTC)
Expired
Jul 30, 2008, 6:30 PM CDT
In force
53 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Parker County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 45 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.6 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 420 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
420 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KFWD 302237
SVRFWD
TXC367-439-302330-
/O.NEW.KFWD.SV.W.0367.080730T2237Z-080730T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
537 PM CDT WED JUL 30 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 630 PM CDT

* AT 537 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SPRINGTOWN...AND MOVING EAST AT 17 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HUDSON OAKS BY 555 PM
  RENO BY 600 PM
  BRIAR BY 605 PM
  PELICAN BAY...AZLE AND ALEDO BY 615 PM
  PECAN ACRES BY 620 PM
  LAKESIDE BY 625 PM

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3297 9731 3266 9758 3287 9791 3300 9778
      3300 9752
TIME...MOT...LOC 2237Z 288DEG 15KT 3297 9770

$$

13
2 follow-up statements
000 
WWUS54 KFWD 302304
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CDT WED JUL 30 2008

TXC367-439-302330-
/O.CON.KFWD.SV.W.0367.000000T0000Z-080730T2330Z/
PARKER TX-TARRANT TX-
603 PM CDT WED JUL 30 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN TARRANT AND NORTHEASTERN PARKER COUNTIES...

AT 603 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SANCTUARY...MOVING EAST AT 21 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  AZLE...PELICAN BAY AND PECAN ACRES BY 610 PM CDT...
  ALEDO BY 615 PM CDT...
  LAKESIDE BY 620 PM CDT...
  EAGLE MOUNTAIN BY 625 PM CDT...
  HASLET BY 630 PM CDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

LAT...LON 3297 9731 3266 9758 3269 9764 3271 9766
      3271 9767 3274 9769 3279 9778 3300 9765
      3300 9752
TIME...MOT...LOC 2303Z 292DEG 18KT 3290 9757

$$
000 
WWUS54 KFWD 302317
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 PM CDT WED JUL 30 2008

TXC367-439-302330-
/O.CON.KFWD.SV.W.0367.000000T0000Z-080730T2330Z/
PARKER TX-TARRANT TX-
617 PM CDT WED JUL 30 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN TARRANT AND EAST CENTRAL PARKER COUNTIES...

AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR AZLE...MOVING SOUTHEAST AT 15
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  EAGLE MOUNTAIN AND LAKESIDE BY 625 PM CDT...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

LAT...LON 3297 9731 3287 9739 3287 9740 3279 9746
      3274 9755 3271 9766 3276 9760 3278 9764
      3284 9765 3300 9752
TIME...MOT...LOC 2317Z 295DEG 13KT 3287 9750

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:51 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 30, 2:51 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT WED JUL 30 2008

.DISCUSSION...
BASE OF UPPER LEVEL TROUGH IS NOW WELL INTO NORTH TEXAS WITH THE
AXIS ORIENTED FROM SW KANSAS TO CENTRAL TEXAS. UPPER LEVEL RIDGE IS
ALSO WELL DEFINED IN THE RUC 500 MB ANALYSIS AND SATELLITE IMAGES
OVER SOUTHERN ARIZONA. TONIGHT...THE TROUGH WILL SLIDE SOUTH AS THE
RIDGE PUSHES EAST. ENERGY FROM THE REMNANTS OF THE TROUGH WILL
REMAIN OVER NORTH TEXAS FOR THE NEXT FEW DAYS BUT RAIN CHANCES
REMAIN SMALL AND DWINDLE BY THURSDAY AFTERNOON. AN ISOLATED CHANCE
FOR SHOWERS OR STORMS EXISTS ON FRIDAY BUT ATTM THE CHANCE IS TOO
SMALL TO MENTION AND KEPT 10 POPS. BY SUNDAY...THE UPPER LEVEL RIDGE
WILL BE CENTERED IN THE CENTRAL PLAINS AND WILL THEN SETTLE OVER THE
MISSISSIPPI RIVER VALLEY EARLY NEXT WEEK. THE INFLUENCE OF THE RIDGE
ACROSS NORTH TEXAS WILL BE STRONG AND A RETURN TO TRIPLE DIGITS IS
EXPECTED THIS WEEKEND...BUT TEMPERATURES SHOULD REMAIN JUST BELOW
RECORD LEVELS.

A WEAK FRONT IS WORKING ITS WAY INTO THE FAR NORTHWESTERN PORTIONS OF
NORTH TEXAS. THIS FRONT IS NOT EXPECTED TO PUSH ANY FARTHER INTO
NORTH TEXAS THAN A LINE FROM GAINESVILLE TO EASTLAND. ISOLATED
SHOWERS AND THUNDERSTORMS ARE ALREADY STARTING TO REDEVELOP THIS
AFTERNOON ALONG AND AHEAD OF THE FRONT. EXPECT SCATTERED RAIN
ACTIVITY LATE THIS AFTERNOON TO REMAIN ACROSS THE WESTERN HALF OF
THE CWA. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL THEN
SHIFT OVER THE ENTIRE REGION LATER TONIGHT AS THE TROUGH AXIS
CONTINUES TO MOVE SOUTH ACROSS NORTH TEXAS. MODELS AND MODEL
SOUNDINGS INDICATE SOME INSTABILITY WILL BE PRESENT
TONIGHT...SUPPORTIVE OF THUNDERSTORMS WITH CLOUD TO GROUND
LIGHTNING AND POSSIBLY SOME GUSTY WINDS. WILL KEEP 30 POPS
TONIGHT. RAIN WILL END FROM WEST TO EAST TOMORROW AND THEN THE
FORECAST LOOKS DRY AFTER THAT.

TEMPERATURE FORECAST FOR THIS PACKAGE CONTINUES TO BE ABOVE MOS
GUIDANCE FOR THE MOST PART AND IS A FEW DEGREES WARMER THAN PREVIOUS
FORECAST. BASED ON THIS FORECAST...A HEAT ADVISORY WILL LIKELY BE
NEEDED FOR PARTS OF NORTH TEXAS THIS WEEKEND.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  79  99  78 100  81 /  30  20  10  10  10
WACO, TX              78 100  78 100  79 /  30  20  10  10  10
PARIS, TX             74  97  74  99  77 /  30  30  10  10  10
DENTON, TX            76  99  77 100  78 /  30  10  10  10  10
MCKINNEY, TX          75  98  76 101  77 /  30  20  10  10  10
DALLAS, TX            80  98  80 101  82 /  30  20  10  10  10
TERRELL, TX           77  98  76 100  77 /  30  30  10  10  10
CORSICANA, TX         77  97  76  98  77 /  30  20  10  10  10
TEMPLE, TX            76  98  75  99  75 /  30  20  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/82
Hazardous weather outlook, Jul 30, 5:25 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
525 PM CDT WED JUL 30 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
525 PM CDT WED JUL 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A LINE OF STRONG THUNDERSTORMS WILL PUSH EAST AND SOUTHEAST ACROSS
MUCH OF NORTH TEXAS TONIGHT. THROUGH MID EVENING...SOME OF THE
STRONGER STORMS COULD BRIEFLY BECOME SEVERE AND PRODUCE LARGE HAIL
AND DAMAGING DOWNBURST WINDS. THE MOST LIKELY AREA FOR A SEVERE
THUNDERSTORM IS ALONG AND NORTH OF THE I-20 CORRIDOR. ALSO...VERY
HEAVY RAINFALL OVER ONE INCH IS POSSIBLE. AFTER MID EVENING...THE
LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EASTWARD AND STRONGER
THUNDERSTORMS ARE EXPECTED.

TO THE SOUTH OF I-20...THUNDERSTORM ACTIVITY SHOULD INCREASE OVER
THE SOUTHERN HALF OF NORTH TEXAS FROM MIDNIGHT ON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A BROKEN LINE OF THUNDERSTORMS WILL BE ONGOING THURSDAY MORNING EAST
OF INTERSTATE 35...WITH ISOLATED ACTIVITY FURTHER TO THE SOUTHWEST
NEAR LAMPASAS AND KILLEEN. WIDELY SCATTERED STORMS WILL REMAIN
POSSIBLE OVER FAR SOUTHERN AND EASTERN NORTH TEXAS THURSDAY
AFTERNOON...AS THE FRONT STALLS ACROSS THIS REGION. LIGHTNING AND
BRIEF DOWNPOURS ARE EXPECTED TO BE THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE NORTHWEST
HALF OF NORTH TEXAS THROUGH SUNSET.

05/

In the hours before

Special weather statement, Jul 30, 3:32 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 PM CDT WED JUL 30 2008

TXZ092-302100-
COOKE TX-
332 PM CDT WED JUL 30 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL COOKE COUNTY

AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES WEST OF GAINESVILLE...MOVING SOUTHEAST AT
20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GAINESVILLE AND LINDSAY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

LAT...LON 3363 9707 3346 9722 3362 9739 3373 9729
TIME...MOT...LOC 2032Z 309DEG 17KT 3364 9727

13
Special weather statement, Jul 30, 3:42 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
342 PM CDT WED JUL 30 2008

TXZ102-302115-
WISE TX-
342 PM CDT WED JUL 30 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL WISE COUNTY

AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTH OF BRIDGEPORT...MOVING EAST AT 12
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3343 9759 3334 9759 3337 9775 3342 9774
TIME...MOT...LOC 2042Z 271DEG 10KT 3339 9770

13
Special weather statement, Jul 30, 3:48 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CDT WED JUL 30 2008

TXZ102-302115-
WISE TX-
348 PM CDT WED JUL 30 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL WISE COUNTY

AT 348 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF BRIDGEPORT...MOVING EAST AT
8 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRIDGEPORT.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3328 9772 3320 9772 3320 9782 3325 9783
TIME...MOT...LOC 2048Z 269DEG 7KT 3322 9779

13
Special weather statement, Jul 30, 4:25 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT WED JUL 30 2008

TXZ092-093-102-103-302200-
GRAYSON TX-COOKE TX-WISE TX-DENTON TX-
425 PM CDT WED JUL 30 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COOKE COUNTY
  NORTHWESTERN DENTON COUNTY
  NORTHERN GRAYSON COUNTY
  WISE COUNTY

AT 425 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST
OF WHITESBORO TO 3 MILES SOUTH OF BRIDGEPORT...MOVING SOUTHEAST AT 16
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE AURORA...BOYD...
BRIDGEPORT... CALLISBURG...COLLINSVILLE...DECATUR...DENISON...
GAINESVILLE...KNOLLWOOD...KRUM...POTTSBORO...SANGER...WHITESBORO AND
EISENHOWER STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

LAT...LON 3387 9660 3384 9659 3383 9655 3378 9648
      3300 9757 3314 9792 3344 9750 3343 9748
      3345 9748 3388 9687 3386 9685 3388 9680
      3385 9680 3384 9670 3391 9665
TIME...MOT...LOC 2125Z 293DEG 14KT 3383 9678 3316 9774

13
Special weather statement, Jul 30, 5:07 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
507 PM CDT WED JUL 30 2008

TXZ116-302230-
PALO PINTO TX-
507 PM CDT WED JUL 30 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN PALO PINTO COUNTY

AT 507 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF
MINERAL WELLS TO 15 MILES SOUTHWEST OF MINERAL WELLS TO 16 MILES
NORTHEAST OF RANGER...MOVING EAST AT 10 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE MINERAL WELLS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

LAT...LON 3269 9833 3287 9808 3285 9805 3284 9806
      3274 9806 3264 9819 3258 9846 3265 9853
TIME...MOT...LOC 2207Z 285DEG 9KT 3283 9802 3266 9826
          3262 9846

13

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 3:32 PM CDTSpecial Weather StatementFWDCooke28 min
Jul 30, 3:42 PM CDTSpecial Weather StatementFWDWise33 min
Jul 30, 3:48 PM CDTSpecial Weather StatementFWDWise27 min
Jul 30, 4:25 PM CDTSpecial Weather StatementFWDCooke, Wise35 min
Jul 30, 4:36 PM CDTSevere Thunderstorm WarningFWDJack, Wise54 min
Jul 30, 4:52 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson53 min
Jul 30, 5:07 PM CDTSpecial Weather StatementFWDPalo Pinto23 min
Jul 30, 5:57 PM CDTSpecial Weather StatementFWDDenton33 min
Jul 30, 6:04 PM CDTSpecial Weather StatementFWDPalo Pinto26 min
Jul 30, 6:13 PM CDTSevere Thunderstorm WarningFWDEastland, Erath47 min
Jul 30, 6:34 PM CDTSevere Thunderstorm WarningFWDDenton41 min
Jul 30, 6:36 PM CDTAreal Flood AdvisoryFWDDenton3 hr
Jul 30, 6:39 PM CDTSpecial Weather StatementFWDDallas, Johnson36 min
Jul 30, 6:57 PM CDTSpecial Weather StatementFWDEastland33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.